In This Issue

May 1997
Transportation Science;May97, Vol. 31 Issue 2, p104
Academic Journal
The article discusses some topic which are published in the May 1997 issue of the journal "Transportation Science." The article "Fixed-Point Models for Equilibrium Assignment," describes a fixed-point approach to a general theory of equilibrium assignment to transportation networks. In particular, fixed-point models of multi-mode multi-user equilibrium assignment with elastic demand are applied together with properties of random utility choice models, to develop existence and uniqueness conditions extending those in the literature. Another article "Dynamical Systems for Fixed-Demand Networks," demonstrates how the recently introduced methodology of projected dynamical systems can be utilized for the modeling, qualitative analysis, and computation of solutions to dynamic traffic network problems in the case of fixed travel demands. The article "Fully Loaded Direct Shipping," analyzes distribution systems with one warehouse and multiple retailers. This paper shows that when there is a fixed cost associated with each trip of a delivery truck as well as a fixed cost with each stop the truck makes, then fully loaded direct shipping is, in fact, optimal under the same provision.


Related Articles

  • Fixed point topology and robustness to perturbations between pairs of coupled neurons. Norman, Sharon E.; Canavier, Carmen C.; Butera, Robert J. // BMC Neuroscience;2012 Supplement 1, Vol. 13 Issue Suppl 1, p1 

    An abstract of the article "Fixed point topology and robustness to perturbations between pairs of coupled neurons," by Sharon E. Norman, Carmen C. Canavier, and Robert J. Butera is presented.

  • Global existence and asymptotic behavior for the discrete velocity models of the Boltzmann equation. Toscani, G. // Journal of Mathematical Physics;Nov85, Vol. 26 Issue 11, p2918 

    By using fixed point techniques, some theorems which supply local and global existence, uniqueness, and asymptotic behavior of the solution of a general discrete velocity model of the Boltzmann equation in three dimensions are given.

  • INFORMATION FOR CONTRIBUTORS.  // Transportation Science;Aug75, Vol. 9 Issue 3, p287 

    This article presents information on contributors of the periodical "Transportation Science." It is suggested that manuscripts must be double-spaced throughout with the original in typewritten or equally legible form. Complete and legible duplicate and triplicate copies are necessary to...

  • Ï•-CONTRACTIONS IN CONE METRIC SPACES. SAMREEN, MARIA // Journal of Advanced Mathematical Studies;2015, Vol. 8 Issue 1, p9 

    We establish some fixed point results in cone metric space endowed with a graph. Our results include some results of Huang and Zhang, and Jachmski as special cases. Consequently, we obtain fixed point results for cyclic contraction in cone metric spaces. As an application we also obtain an...

  • On the Cauchy problem for the nonlinear Boltzmann equation global existence uniqueness and asymptotic stability. Bellomo, N.; Toscani, G. // Journal of Mathematical Physics;Feb85, Vol. 26 Issue 2, p334 

    The analysis of the initial value problem for the nonlinear Boltzmann equation is considered in this paper. A theorem defining global existence and uniqueness for initial data which decay at infinity with an inverse power law is the main result of this work and is obtained by suitable...

  • Solving Noisy, Large-Scale Fixed-Point Problems and Systems of Nonlinear Equations. Bierlaire, Michel; Crittin, Frank // Transportation Science;Feb2006, Vol. 40 Issue 1, p44 

    Many complex transportation models can be formulated as fixed-point problems. Typical examples are the "equilibrium-like" models, motivated by the need to capture the interaction between the transport supply (that is, the infrastructure) and transport demand (that is, travelers' behavior) in...

  • In This Issue.  // Transportation Science;Aug94, Vol. 28 Issue 3, p180 

    The article presents information about various papers published in the 1994 issue of the periodical. The paper "Network Equilibrium Models With Combined Modes," discusses important advances have been realized over the past fifteen years in the formulation and analysis of multimodal network...

  • Information for Contributors.  // Transportation Science;Feb85, Vol. 19 Issue 1, p103 

    The article presents information for the contributors of the journal "Transportation Science." Manuscripts for publication and letters to the editor should be submitted to the editor either directly or through one of the associate editors. The manuscript should be accompanied by a Copyright...

  • SUBJECT INDEX - ARTICLES AND LETTERS.  // Transportation Science;Nov74, Vol. 8 Issue 4, p395 

    The article presents subject index of article and letters published in the November 1974 issue of the journal "Transportation Science."


Read the Article


Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics